# SDR NSVA20070190

- Difficulty date: July 19, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N237MJ
- Make and model: Saab 340B
- Aircraft serial: 237
- Aircraft time: 35,351 hours, 38,376 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Malfunctioned
- Location: Tail Pipe
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TAILPIPE HOT LIGHTS ILLUMINATED DURING GROUND RUNS.  PERFORMED ENGINE RUNS COULD NOT DUPLICATE, NO DEFECTS NOTED.
